Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 0.00
  • Total

    USD 0.00
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Ibuprofen
  • Paracetamol + Ibuprofen
Strength
  • 200mg
Name Country Strength Pack Size USD Cart
Ibuprofen - ibuprofen - 200mg - 96 Tablets Ibuprofen ibuprofen Brand New Zealand 200mg 96 Tablets OTC $11.87 Add
Paracetamol + Ibuprofen -  -  - 24 Tablets Paracetamol + Ibuprofen Brand New Zealand 24 Tablets OTC $10.48 Add
Paracetamol + Ibuprofen -  -  - 72 Tablets Paracetamol + Ibuprofen Brand New Zealand 72 Tablets OTC $24.45 Add

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Pharmacy Health Ibuprofen is for effective temporary relief from pain and discomfort associate with migraine and tension headaches, muscular aches, dental pain, aches & pains associated with colds and flu, period pain, arthritic pain and reduces fever. Ibuprofen 200 tablets have anti-inflammatory properties which provide temporary relief from pain where inflammation is present.

DIRECTIONS: 

Adults and children over 12 years:

1 or 2 tablets initially, then 1 to 2 tablets every 4 to 6 hours as necessary.

Take with fluid. Dosage should not exceed 6 tablets in 24 hours. 

Children 7 to 12 years (22 to 41kg): 

1 tablet to be taken with fluid every 6 to 8 hours, when required, up to four times daily.

Maximum dose of 4 tablets in 24 hours.

Do not use in children under 6 years old except on doctor's advice. 

WARNINGS: 

If you get an allergic reaction, stop taking and see your doctor immediately.

Do not use Ibuprofen 200:

  • Do not use at all during the last 3 months of pregnancy
  • If you have a stomach ulcer or other stomach disorder, kidney or heart problems.
  • If you are allergic to Aspirin, Ibuprofen or to other anti-inflammatory medicines except on doctor's advice. 

Unless a doctor has told you to, do not use Ibuprofen 200:

  • For more than a few days at a time. Do not exceed the recommended dose. Excess use can be harmful and increase the risk of heart attack, stroke or liver damage.
  • If you have kidney problems or impaired renal function
  • If you have Asthma
  • If you are aged 65 years or over
  • If trying to become pregnant, or during the first 6 months of pregnancy
  • With other medicines containing Ibuprofen, Aspirin or other anti-inflammatory medicines or other medicine that you are taking regularly.
Ask your Doctor or Pharmacist before use in children suffering from dehydration and/or vomiting. 

INGREDIENTS:

Each Film-Coated Tablet Contains: Ibuprofen 200mg 

Store below 30 degrees celsius 

Pharmacy Health Paracetamol + Ibuprofen contains two ingredients that together deliver temporary relief of (short term) pain and/or inflammation associated with:

  • Back pain
  • Period pain
  • Cold & flu symptoms
  • Muscular pain
  • Sore throat
  • Dental pain
  • Migraine headache
  • Tension headache
  • Headache
  • Reduces fever
  • Rheumatic pain & non-serious arthritic pain

DOSAGE: Take with water 

Adults and adolescents 12 years and over: 1-2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours).

Keep to the recommended dose.

Adults: Don't take this medicine for longer than a few days at a time unless advised by a doctor. 

Adolescents 12 years and over: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. 

Do not give Paracetamol + Ibuprofen tablets to children under 12 years. Do not use this product if you are 65 years or over except on doctor's advice. 

BEFORE USE: - Seek medical advice if:

  • You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
  • If you have kidney problems or impaired renal function.

DO NOT TAKE:

  • If the blister foil is broken on first opening
  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • With other products containing paracetamol and ibuprofen, or with other medicines you are taking regularly except with your doctor's advice 
  • If you are allergic to Ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately
  • Do not use Paracetamol + Ibuprofen if trying to become pregnant, or during the first 6 months of pregnancy except on doctor's advice. Do not use at all during the last 3 months of pregnancy.

Do not exceed the maximum stated dose. Excessive use can be harmful. If an overdose is taken or suspected ring the Poisons Information Centre or go to hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Store below 25 degrees celsius

Chosan

Ibuprofen

Best for muscle pain

Oct 31, 2014

arrow
Are you a new member? Get 20% off your first order! Use promo code KIWI20 in the shopping cart. Must be a new member at an address not currently in our system.
Same Kiwi, new look! Old Site.